Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depression Support Center Depression Support Center

lexapro

Posted by on Apr. 22, 2013 at 4:33 PM
  • 17 Replies
I am now taking that as well as my other medication which i can't spell. Lamortigen?
Any way, today is my first day taking the generic lexapro. I feel like crap. I am taking half a dose right now. I feel awful. My dr warned me about this, i just didn't expect it to be this bad. I'm dizzy, tired and nausea. I just don't want to move. I have to try it for about a week and i can take it at night so i will probably do that after a few days...
Any way, any one else taking it?
Posted on the NEW CafeMom Mobile
by on Apr. 22, 2013 at 4:33 PM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
AkashaGermaine
by Member on Apr. 22, 2013 at 4:36 PM
I took it for a while. Its a heavy duty drug. I actually developed a resistance to it. I took it at night because of potential side effects and never had any problems. Good luck! I hope it helps.
Posted on the NEW CafeMom Mobile
lyrick24
by Ruby Member on Apr. 22, 2013 at 5:08 PM

 im taking it and it doesnt bother me at all. i have been on antidepressants that made me nauseas at first but then it tapered off. i hope it gets better for you.

MMerrill
by Member on Apr. 22, 2013 at 8:54 PM

I started out on 10mg Lexapro and felt horrible... like I had literally been hit by a train every day.  My doctor didn't warn me before hand.  I threatened to quit taking it but my doctor told me that side effects are dosage related and to take a quarter of my tablet (2.5mg) and see how I feel.  I didn't have nearly as bad side effects on the 2.5, then after a few weeks I bumped up to 5mg, and a few weeks later 7.5mg which is where I'm at now.  I've been having a few weird side effects but I don't feel bad or anything like that anymore.  Taking it before bed also helps.

wedding countdown

Lilypie Premature Baby tickers

peggles78
by on Apr. 22, 2013 at 10:28 PM

I have not taken Lexapro or Lamotrigine (generic for Lamictal...I'm guessing that's your other med), but I'm wondering if taking it at night will help you feel better. But if after a few days you truly feel like this is the wrong med for you don't hesitate to call your dr and express your concerns.

I assume that if you are indeed on Lamictal your dr. warned you that if you develop a rash to stop it immediately and call. It's a rare reaction to the drug, but it can make some people very very sick.

matreshka
by Ruby Member on Apr. 23, 2013 at 7:35 AM

Did you start taking lamictal at the same time?  I know that one gave me complex migraines.

mdawn028
by on Apr. 23, 2013 at 7:44 AM
Oh I'm sorry u are feeling that way hon. I'm not on that but I take Wellbutrin for depression and anxiety. I hope u get to feeling better soon. My mom takes Lexapro so does my friend they both said it helps them.I've never been on it so Idon't know? Hugs Dawna
Posted on the NEW CafeMom Mobile
momma1708
by on Apr. 23, 2013 at 9:42 AM


Yeah, that is the one I am talking about. I can never remember how to spell it. I plan on taking it tonight at bed time. I am still feeling a little sick this morning which has me wondering if I am really sick or still experiencing the side effects.

Quoting peggles78:

I have not taken Lexapro or Lamotrigine (generic for Lamictal...I'm guessing that's your other med), but I'm wondering if taking it at night will help you feel better. But if after a few days you truly feel like this is the wrong med for you don't hesitate to call your dr and express your concerns.

I assume that if you are indeed on Lamictal your dr. warned you that if you develop a rash to stop it immediately and call. It's a rare reaction to the drug, but it can make some people very very sick.



momma1708
by on Apr. 23, 2013 at 9:43 AM

i have been on that one for about 6 months. I take that at night because it made me feel icky too, just not like this. 


Quoting matreshka:

Did you start taking lamictal at the same time?  I know that one gave me complex migraines.



momma1708
by on Apr. 23, 2013 at 9:47 AM

I wonder if I could take a quater of it.... My Dr did warn me, he said that I should start with half (10mg) for about a week or two till the "icky-ness" went away. If it doesn't go away then I can stop taking it. I am going to take it at bed time tonight and see how I feel then. I am still feeling off this morning and I haven't even taken it. 


Quoting MMerrill:

I started out on 10mg Lexapro and felt horrible... like I had literally been hit by a train every day.  My doctor didn't warn me before hand.  I threatened to quit taking it but my doctor told me that side effects are dosage related and to take a quarter of my tablet (2.5mg) and see how I feel.  I didn't have nearly as bad side effects on the 2.5, then after a few weeks I bumped up to 5mg, and a few weeks later 7.5mg which is where I'm at now.  I've been having a few weird side effects but I don't feel bad or anything like that anymore.  Taking it before bed also helps.



rhodaj
by rho on Apr. 23, 2013 at 12:06 PM

I'm sorry you are feeling so bad. The other med you are taking is lamictal, the brand name. I had been taking celexa for a long time and was just changed to lexapro.I don't know if you was on another antidepressant before starting lexapro or not but my dr kept me on my celexa that he had lowered and started me on my lexapro to wean me off of one on to another and to keep me from having those symptoms. I know that my first time ever taking lexeapro I felt the sameway but I started feeling better after a little while.

I hope you start feeling better soon. If not please call your dr.

hugs Rho

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)